# SDR NSVA20070113

- Difficulty date: April 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 27,250 hours, 30,823 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Stop
- Condition: Malfunctioned
- Location: Flight Idle
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT IDLE STOP PULLED UPON LANDING.  RESET FLIGHT IDLE STOP IAW AMM 76-10-60, OPS CHECK GOOD.
